MATHEMATICA BOHEMICA, Vol. 126, No. 1, pp. 183-190 (2001)

On the Volterra integral equation and axiomatic measures of weak noncompactness

Dariusz Bugajewski

Dariusz Bugajewski, Faculty of Mathematics and Computer Science, A. Mickiewicz University, Matejki 48/49, 60-769 Poznan, Poland, e-mail: ddbb@

Abstract: We prove that a set of weak solutions of the nonlinear Volterra integral equation has the Kneser property. The main condition in our result is formulated in terms of axiomatic measures of weak noncompactness.

Keywords: measure of weak noncompactness, Volterra integral equation

Classification (MSC2000): 45D05, 47H09

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2005 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition